# SDR CA970915004

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208B
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 40177A
- Condition: Corroded
- Location: Nlg
- Part time: 415 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, CORROSION WAS FOUND IN THE BEARING AREA OF NOSE WHEEL. THE BEARING SEALS WERE FOUND IN GOOD CONDITION.  WATER APPEARS TO HAVE ENTERED THE AREA FROM THE NOSE FORK AND SPACER TRAVELING DOWN AXEL TUBE INTO THE BEARING AREA.
